Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to ``Metric character of Hamilton-Jacobi equations''


Author: Antonio Siconolfi
Journal: Trans. Amer. Math. Soc. 355 (2003), 4265-4265
MSC (2000): Primary 35F20, 49L25
Published electronically: June 3, 2003
Original Article: Trans. Amer. Math. Soc. 355 (2003), 1987-2009.
MathSciNet review: 1953535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. SICONOLFI, ``Metric character of Hamilton-Jacobi equations'', Trans. Amer. Math. Soc. 355 (2003), pp. 1987-2009.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35F20, 49L25

Retrieve articles in all journals with MSC (2000): 35F20, 49L25


Additional Information

Antonio Siconolfi
Affiliation: Dipartimento di Matematica, Università di Roma “La Sapienza”, Piazzale Aldo Moro, 2, 00185 Roma, Italy
Email: siconolfi@mat.uniroma1.it

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03410-X
PII: S 0002-9947(03)03410-X
Received by editor(s): February 18, 2003
Published electronically: June 3, 2003
Article copyright: © Copyright 2003 American Mathematical Society